# SDR HEEA084423

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6992
- Make and model: Bell 222U
- Aircraft serial: 47521
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 222044003101
- Part serial: A124
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUST ON ADAPTERS. REPLACED BEARING DUE TO SEAL DAMAGED.  REPLACED HANGER DUE TO CORROSION.  REPLACED SHAFT DUE TO CORROSION.  REPAIRED.
